| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 361-368 |doi: 10.2306/scienceasia1513-1874.2023.001

The WG inverse and its application in a constrained matrix approximation problem

Hongxing Wang*, Ju Gao, Xiaoji Liu

ABSTRACT:     We study the application of WG inverse to a constrained matrix approximation problem to deduce the unique solution of the problem, and get characterizations of WG inverse by applying matrix decompositions. Moreover, we get one Gauss-Jordan elimination method for the WG inverse.

Download PDF

201 Downloads 808 Views

a School of Mathematics and Physics, Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis, Guangxi Minzu University, Nanning 530006 China

* Corresponding author, E-mail: winghongxing0902@163.com

Received 12 May 2022, Accepted 27 Sep 2022